Show simple item record

dc.contributor.authorTersenov, Alkis S. ( )
dc.date.accessioned2021-08-18T18:50:39Z
dc.date.available2021-08-18T18:50:39Z
dc.date.issued2007-11-30
dc.identifier.citationTersenov, A. S. (2007). Space dimension can prevent the blow-up of solutions for parabolic problems. Electronic Journal of Differential Equations, 2007(165), pp. 1-6.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14379
dc.description.abstractIn the present paper, we investigate the preventive role of space dimension for semilinear parabolic problems. Conditions guaranteeing the absence of the blow-up of the solutions are formulated.en_US
dc.formatText
dc.format.extent6 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2007, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectSemilinear parabolic equationsen_US
dc.subjectA priori estimatesen_US
dc.subjectBlow-upen_US
dc.titleSpace dimension can prevent the blow-up of solutions for parabolic problemsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record